# SDR ASAA2022010337065

- Difficulty date: January 3, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 30,046 hours, 9,540 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 # 2 ENG FAN BLADE LUBE # 22 SPACER IS DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG, #22 SPACER REF TC 78472010.
